I believe its very individual. Where its used for its primary purpose, e.g., for severe RA or crohn's disease - some people need it much more often than others for it to help their symptoms. Although, Beer implied that, for some ladies, egg quality would have a benefit from it at least 6 months later.
Tama I've felt rough at times like I was coming down with flu but only for a few hours then it gets better and seems re appear randomly- I thought it was getting better 10 days in but got worse again - took second dose yesterday and today I havnt been to bad just really really tired - glands are up though - can't say im a fan of this stuff !! I feel icky if I eat rubbish which is a good thing !!!
Morrigan, hope the icky feeling doesn't last hun I've been doing the Zita West detox to get ready for tx so have been Mrs Healthy I have had a sore throat most mornings and every bone in my body feels tired - could be humira or ABs or both. Ah well it will be worth it xx
Hi everyone who is having a humira experience - it is great to be able to chat to others who are going through this - I am quite new to the whole experience but have just done my second round and second injection of humira - 1st test - my results went from 39 to 41. Has anyone else had this where your results actually get worse by taking it? It would be great to know your thoughts and whether taking it a second time can improve your results and if there are any success stories out there. I also took my second jab one day early...arghh...just had it in my head that it was yesterday when if fact it should have been today..v silly..es anyone know if this will impact on its effectiveness? Do let me know your thoughts as feeling a tad isolated on this one! Thanks!
nypee I took my second one the night before the day it was due as I had to be at work early the next day- I figured in the time scale of 2 weeks a few hours wouldn't make too much difference. I can't answer the question about retest as I havn't had mine yet- I'm dreading that happening seems common though.
hi there, thanks re the comment on taking a day early - more like a good 24 hours early but can't change that now...what an idiot! I have had no side effects what so ever - wouldnt really know that I had taken Humira - slight hayfever in the evenings...does this mean that it is having no impact at all?? at the ARGC, when we firts went there, we were told that 80% of the girls who go thre have immune issues so there must be lots that have to go through with doing it twice?
Hi Nypee, hope this 2nd lot brings down your levels. I'm sure a day early wouldn't make too much difference xx
I'm not having my levels check before I start tx as there isn't time plus I will be having ILs which I believe can bring levels down - does anyone know if this is the case? I am freaking out a little bit as there seem to be a lot of ladies getting higher readings after humira xx
I would worry too much about the 24 hour difference - not in the whole 2 week period.
re your flare - my levels went down from 58 to 44 on first go and then up to a whopping 79 on the second.
I've had one lot of intralipids and another one next weeks (3 weeks apart) - I want to cycle at end of Feb - so I guess I'll just keep up the intralipids - I'm only going to retest one more time though after the second let. I guess if intralipids dont work there's no hope for me.
I have a friend who 'flared' after humira but went ahead and is now 26 weeks pg. So I guess its a matter of choice.
Re humira side effects - i just got occasional pains in my joints but no sign of colds or flu - in a way you kind of want something to happen to feel that the drug is working.
I've just had my test results back after first course of Humira and my TNFa has gone from 41 to 44 So a second course is needed. Due to timing of work commitments I'm keen to start cycling at the end of Feb, but my cycle day 21 (assuming I'm going to be on a long protocol) will fall inbetween my last injection and doing a retest. Do you think it's possible to start tx before I get my test results back? ARGC wouldn't prescribe a 3rd course of Humira so it's sort of irrelevant what the result is? Also are there any risks to embryos of taking humira so close to tx?
Sorry for all the questions but am going a bit trying to figure it all out
V good question and I really don't know. Gut feel is that they won't want to be rushed and go ahead without knowing. You are the same age as me and they kept saying to me that I had time to play with (which seems mad esp since others say that my age is against me). I saw from other threads that in some cases, if results go up, then they can make you wait for a couple of months and then retest - I do not know if this is what happens across the board. The ARCG also told me that you can still get pregnant naturally on humira and even though their research is still quite young, that no known side effects to the baby have been seen. If you find out more, do let me know! have a good w/e Nypee
I asked Dr G a few days ago if it was okay to inject my last Humira today and then TTC when I'm due to ovulate on Tues (that's four days apart) and he said it wasn't a problem. I'm 43 though, so no time to play with and my results did decrease between my first and second pair of injections, they were 31 in the last test. Hope this helps a bit, but I don't know about waiting a few months and re-testing.
I have taken 2 injections of humira and am due my 3rd injection next week. Only thing is I am a bit worried about something...
My eye has been twitching for a whole week now. That kind of thing can happen now and then if tired etc... but it has never gone on for a whole week. I am wondering if it is anything to do with the Humira.
I also seem to have a white tongue - think it may be oral thrush.. have any of you had this??
I am a bit worried about taking any more Humira, as part of me is worried that I may do some damage and have to live with it for the rest of my life.
Maybe I sound a bit OTT, but I am a bit worried... I have actually taken it 4 times in a row before a few years back... so it should not be a problem. But this eye thing is really bugging me... Humira has always scared me, the list of side effects is the longest I have seen!